It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Weight Loss Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-10-2003, 10:04 AM   #1
Newbie
 
Join Date: Jun 2003
Location: New York, USA
Posts: 1
kelly22tsl HB User
Post question

hey everyone-

I'm new here because i just took Z3 for the first time today. I'm excited because while I'm not too overweight I need a little push to loose maybe another 10-15 pounds.

But when i took Z3 this morning about a half hour after I broke out in these crazy hives! my skin was burning and i got really nervous. I called customer service and they said this was normal. Has this happened to anyone else?

I took 2 pills, I think I'll only take one for my next dose, the customer service lady just said that my body needs to get used to it.

So if anyone experienced this please let me know. I'm excited to post with all of you guys. Good luck!

Kelly

 
Old 06-10-2003, 10:54 AM   #2
Inactive
 
Join Date: Oct 2002
Location: Texas
Posts: 667
Froggie98 HB User
Post

That doesn't sound "normal" to me!

I personally don't take any diet supplements, because I tend to react to medication more radically than other people.

Maybe you should consider trying to loose it naturally or try a different supplement.

Good luck!

 
Sponsors Lightbulb
   
Old 06-10-2003, 10:56 AM   #3
Member
 
Join Date: Jun 2003
Location: Florida
Posts: 72
Sherri_Berry HB User
Post

Kelly, it sounds like that the reaction that you are having is due to the Niacin in the product which does that to alot of people. It is common from what I have read here.I did not have that reaction though but it may take time for your body to get used to it. Alot of people panic and think that they need to stop taking it immediately. I only took 1 pill before breakfast and 1 pill before Lunch on my first time with it..So far ,so good.It will be a judgement call on your part to continue taking the product to see if your body will get used to it or not.Good luck on whatever you decide to do. Take care...

------------------
Sherri
__________________
Sherri_Berry

 
Old 06-10-2003, 10:57 AM   #4
Inactive
 
Join Date: Jan 2002
Location: LI, NY
Posts: 7,091
andreaphilip3 HB User
Post

im wh froggie!

id stop takin it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 10:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM
Question on behavior with certain substances in post-Detox life tyler7 Addiction & Recovery 4 10-15-2004 06:03 AM
Silly question -T- Asthma 4 10-06-2004 09:46 AM
Acne Food Question - Is This OK To Eat, PLEASE Help Legend#14 Acne 68 06-06-2004 04:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Effexor Meridia
Paxil
Phentermine
Potassium
  Prozac
Synthroid
Xenical
Wellbutrin
Zoloft




TOP THANKED CONTRIBUTORS



janewhite1 (8), slenderella (4), Administrator (3), Kszan (3), hollns (3), Lisa_P (3), Jess75 (3), ustalaughalot (2), EagleRiverDee (2), dropkickcassie (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 11:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!